# SDR A6WA201040581

- Difficulty date: August 5, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 19,046 hours, 17,818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Condition: Missing
- Location: Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTED RT EMERGENCY ESCAPE ROPE FOR MISSING RED CLASP.  INSTALLED RT WING EMERGENCY ESCAPE ROPE "D" RING AND ROPE RETAINING STRAP AS REQUIRED REF AMM 25-63.
